


default search action
"On Equivalence of Semidefinite Relaxations for Quadratic Matrix Programming."
Yichuan Ding, Dongdong Ge, Henry Wolkowicz (2011)
- Yichuan Ding, Dongdong Ge
, Henry Wolkowicz:
On Equivalence of Semidefinite Relaxations for Quadratic Matrix Programming. Math. Oper. Res. 36(1): 88-104 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.